# SDR DHL2003802541

- Difficulty date: November 24, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT FRAME CRACKED 1.000, STA 55.000, L-24R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21.  TRIMMED OUT CRACKED FRAME IAW SRM 53-2-0 FIG 2.  FABRICATED FRAME SEGMENT AND SPLICE ANGLES (02 EA) IAW SRM 53-2-0 FIG 2.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PG 1, 13, 17 IAW SRM 51-1-4 PG 1-3.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW FRAME SEGMENT AND SPLICE ANGLES WITH NEW FASTENERS IAW SRM 53-2-0 FIG 2, SRM 51-1-20D PG 9.
